Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Can contraceptive pill causes irregular periods ?

I am 28 years old. My wife is 25 years old. From 8 months we are trying a baby. she had undergone 2 terminations before 2 years. and she was suggested with contraceptive tablets. now her mensuration is not proper it will be two and half months.
Asked On : Fri, 17 Dec 2010
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Her periods may be irregular which is why she is not getting pregnant easily. By the hormonal tablets when her periods become regular then you can try for pregnancy. Does she have any hormonal problem like PCOD. If yes then her ovulation could be having problem and will need ultrasound monitoring of ovulation and sex during that time ovulation to increase chance of pregnancy once cycles are regular.
Answered: Thu, 25 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor